Some properties of symmetric bi-($sigma , au $)-derivations in near-rings
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 487-491
Printed December 1, 2007
Yi lmaz Ceven, Mehmet Ali
Suleyman Demirel University, Cumhuriyet University
Abstract : In this paper, we introduce a symmetric bi-$(\sigma ,\tau )$-derivation in a near-ring and generalize some of the results in \cite{9, 5, 6, 8}.
Keywords : prime near-ring, ($\sigma ,\tau $)-derivation, symmetric bi-derivation
MSC numbers : 16Y30, 16W25, 16U80, 16Y99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd